MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY
Model Number MA-1007-0600_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted on (b)(6) 2026.On 04 march 2026, bwm became aware that the patient developed mild cellulitis.As a result, treatment was suspended, and the patient was prescribed oral antibiotics.On (b)(6) 2026, the patient was referred for wound care, where the incision site was treated with a silver alginate dressing.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street isra
herzliya, 46140 02
IS  4614002
Manufacturer (Section G)
ANGEL ESTRADA
6 maskit street.
p.o. box 4100
herzliya, 46140 2
IS   461402
Manufacturer Contact
angel estrada
1389 center drive suite 200
park city, UT 84098
7742842463
MDR Report Key24745030
Report Number3012239564-2026-00018
Device Sequence Number9229951
Product Code QXM
UDI-Device Identifier07290017912011
UDI-Public07290017912011
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMA-1007-0600_US_CM
Device Catalogue NumberMA-1007-0600_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale